It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 63 for accutane and muscle pain. (0.012 seconds)


... Yes, joint and muscle pains are common. As far as your lips go, use chap stick. I heard Aquaphor works really well, and it doesn't come in a stick but in a tub. Joint and muscle pain subsides after treatment, but it's normal for your lips to remain a little chapped. ... (4 replies)
... I am a teen and I was put on accutane. I have been experiencing extremely dry lips and skin, and despite the annoyance of such leathery lips, I can live with that. What worries me, though, is the extreme muscle pain. ... (1 replies)
... For your lips, that is perfectly normal and happens to everyone on Accutane. For the muscle pain, its usually not a problem, but it could be. ... (4 replies)

... Hello, I've read the various posts regarding accutane and the many conflicting view points on it. ... (1 replies)
... Has anyone else experienced muscle and joint pain while on accutane? ... (4 replies)
... Hi, I am currently on accutane right now and am very happy with it. I'm not going to say accutane is not a serious drug but the chances of you having a bad reaction to accutane are pretty low. ... (7 replies)
... I am on my second round of accutane and so far everything is going great except for I am experiencing quite a bit of pain. The pain occurs in my lower back, and in my joints. I am also getting a lot of pain around my chest and rib cage...it feels as though the inside of my body is bruised. ... (4 replies)
... Hello everyone! I just finished day 12 of treatment. I'm on 50mg a day. So far the only side effects i've noticed are dry eye, dry nose, and muscle pain (especially in the chest and back). My skin has been breaking out a little, it's not extremely severe though so i'm not sure if it's my initial breakout or not. My skin or lips really aren't that dry at all. Is this normal... (9 replies)
... i have bad joint and muscle recovery on accutane, but i've been on it since 11/11/04, and am at 80mg/day. i would suggest that, most likely, a low dose would be fine. also, i have found that a daily dose of fish oil helps somewhat with the joint pain. good luck! (3 replies)
... Things are working ok for me on the stuff. It has really dried up my skin and hair. I only have to wash it every second day now. I was on Diane 35 before, so my skin was clear when I started, but I wanted someting more permanent. ... (3 replies)
... End of second month of 40 MG...Being moved up to 60 MG Have expierienced: Dry, Chapped Lips Dry Arms and Hands No Nosebleeds? alot of joint and muscle Pain (could just be because im a swimmer too) (6 replies)
... I've had symptoms you described. Even with the backing of the Cleveland Clinic, rheumatologists, pain management docs, internal meds, and psychiatrists I still don't have a complete answer. I'll tell you my story though and let you decide what you can take from it. ... (1 replies)
... but they rise into the thousands. When your not working out and your body is relaxed these levels are in the hundreds. ... (5 replies)
... my latest derm suggested Accutane. I've tried the creams, lotions, antibiotics, etc. and they have not worked. ... (46 replies)
... Hi all, I have been on accutane for 50 days, 50 mg a day. I know you all have recently started but I thought i would share my experiences so far. ... (92 replies)
... when in high school and during my teen years I never had any problems with acne until my senior year I developed a cyst on my left cheek. I later had to have a dr. ... (96 replies)
... I lifted while I on accutane and never noticed anything. I agree with Mr.Little if you have joint pain or severe muscle pain I would stop and call your doc. I know accutane can weaken you bones and stuff, but as long as you aren't lifting 500 lbs I really don't think your going to mess anything up. ... (5 replies)
... Hello everyone! I hope you all will forgive me for not posting in such a long time. I've been terribly busy packing my room and all my belongings to move to Johnson City. I'm finally here and settled in, and so far I'm loving it. ... (40 replies)
... I am taking 60mg of Accutane a day. Lately, I am experiencing pain when lifting boxes and things of that nature. Not only does my back hurt, but my ribs too. ... (5 replies)
... Hi! I am on day 12 and I have been experiencing some chest pain as well. Especialy after i'm laying down on my stomach. I think that just goes along with the muscle pain that can be caused from accutane. I'd ask your derm about it next time you go, but i think we're ok! ... (9 replies)


Associated Tags: accutane, ache, muscle pain, roaccutane, side effect

Pages: 1 2 3

All times are GMT -7. The time now is 05:51 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!